Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Occasional cramping after putting Irena iud, red clear mucus discharge. Reasons ?

I had the Irena iud put in about five weeks ago. I had what I thought was a menstruation two weeks ago and ever since getting the iud I feel occasional cramping. About two weeks ago I started having a light brown mucus discharge that I assumed was old endometrial lining my body was getting rid of. I have never spotted in my pope and about a week ago I started having a red/clear mucus discharge and I now have to useE a tampon all the ttime. I m concerned because I haven t officially had sex but I have fooled around. Please help.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in .

After placing Mirena, your periods will become irregular, unpredictable.
Spotting may increase. Periods over time may become shorter.
Your periods may stop altogether for as long as you have Mirena (they will return once it is removed by your healthcare provider).

So do not worry. But if periods remain heavy and frequent even after 6 months; then you need to take call and ask your doctor for removal if required.

Wish you good health.
Best regards,
Dr. Neelam.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor